Unfortunately DNP killed one more boy in Turkey. He was getting ready to Bodybuilding competition.He was 30. He took 8 tabs of DNP .
After 2 hours his tempreture raised to 40 C. He called his trainer. He said i am dieing. What must i do ?
trainer told him '' Go To hospital'' He went to hospital at once. Doctors tried to wash his stomache with a hose.
But it was too late.His muscles has been already contracted. 10 Serums has been given but there was nothing to do . It was too late . After that dieing Turkish goverment has started detailed a research. And Sports minister told that '' We are not going to talk about dopings at the end of 1 year'' Source: 'Dinamit' denilen doping ilac I am upset about him
God forgives him
All logos, trademarks and content on this site are property of 2001-2013 by IronMagazine All Rights Reserved Reproduction in whole or in part in any form or medium without express written permission of IronMagazine.com is prohibited.